Alert archive / New York / Small Craft Advisories in 2020
Small Craft Advisory 65, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 11, 2020, 4:40 AM EDT. It took effect at Jul 11, 2020, 12:00 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2020, 4:40 AM EDT (08:40 UTC)
- In effect from
- Jul 11, 2020, 12:00 PM EDT
- Expired
- Jul 12, 2020, 9:55 AM EDT
- In force
- 22 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
476 WHUS71 KBUF 110840 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 440 AM EDT Sat Jul 11 2020 LEZ040-041-111645- /O.NEW.KBUF.SC.Y.0065.200711T1900Z-200712T0500Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 440 AM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM EDT SUNDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...From 3 PM this afternoon to 1 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>044-111645- /O.NEW.KBUF.SC.Y.0065.200712T0100Z-200712T1500Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 440 AM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...From 9 PM this evening to 11 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Reynolds
6 follow-up statements
934 WHUS71 KBUF 111525 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1125 AM EDT Sat Jul 11 2020 LEZ040-112330- /O.EXT.KBUF.SC.Y.0065.200711T1600Z-200712T0500Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 1125 AM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT SUNDAY... * WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 1 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ041-112330- /O.CON.KBUF.SC.Y.0065.200711T1900Z-200712T0500Z/ Lake Erie nearshore waters from Dunkirk to Buffalo- 1125 AM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM EDT SUNDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Erie from Dunkirk to Buffalo. * WHEN...From 3 PM this afternoon to 1 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>044-112330- /O.CON.KBUF.SC.Y.0065.200712T0100Z-200712T1500Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1125 AM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...From 9 PM this evening to 11 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
386 WHUS71 KBUF 112104 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 504 PM EDT Sat Jul 11 2020 LEZ041-120500- /O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T0500Z/ Lake Erie nearshore waters from Dunkirk to Buffalo- 504 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Dunkirk to Buffalo. * WHEN...Until 1 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>044-120515- /O.CON.KBUF.SC.Y.0065.200712T0100Z-200712T1500Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 504 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...From 9 PM this evening to 11 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-120500- /O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T0500Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 504 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 1 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
464 WHUS71 KBUF 120223 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1023 PM EDT Sat Jul 11 2020 LEZ041-120500- /O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T0500Z/ Lake Erie nearshore waters from Dunkirk to Buffalo- 1023 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Dunkirk to Buffalo. * WHEN...Until 1 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>044-121030- /O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T1500Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1023 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...From 9 PM this evening to 11 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-120500- /O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T0500Z/ Lake Erie nearshore waters from Ripley to Dunkirk- 1023 PM EDT Sat Jul 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY... * WHAT...West winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Dunkirk. * WHEN...Until 1 AM EDT Sunday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
317 WHUS71 KBUF 120542 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 142 AM EDT Sun Jul 12 2020 LOZ042>044-121345- /O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T1500Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 142 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...West winds 15 to 25 knots and waves up to 4 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
453 WHUS71 KBUF 120824 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 424 AM EDT Sun Jul 12 2020 LOZ042>044-121500- /O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T1500Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 424 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...West winds 15 to 20 knots and waves up to 4 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Mexico Bay. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
832 WHUS71 KBUF 121355 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 955 AM EDT Sun Jul 12 2020 LOZ042>044-121500- /O.CAN.KBUF.SC.Y.0065.000000T0000Z-200712T1500Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 955 AM EDT Sun Jul 12 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have diminished. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 2:59 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 11, 2:59 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 259 AM EDT Sat Jul 11 2020 .SYNOPSIS... The most impressive beneficial rains will come overnight east of Lake Ontario from Tropical Depression Fay. Fay exit early this morning and then attention will turn to a complex frontal system that will slowly cross the Lower Great Lakes today. This will support increased coverage for showers and thunderstorms, some of which could become severe. Tonight, showers and storms will decrease in coverage with scattered storms again on Sunday. Highs will over the weekend fall back to near or slightly above normal with low to mid 80s. && .NEAR TERM /THROUGH TONIGHT/... Mild night occuring across the Lower Lakes with temperatures in the 60s well inland to the low/mid 70s across the Lake Plains. Right now it's fairly quite across a portion of Western NY, further east Tropical Depression Fay is quickly tracking northward and rotating an area of moderate to at times briefly heavy rain in across the North Country. This should continue for a few more hours overnight as Fay passes by well to the east of our region. Otherwise, attention will then quickly turn to a complex frontal system once Fay departs the region by this morning. Lingering moisture in the wake of Fay and the incoming mid-level shortwave trough to our west will lead to another round of showers and storms. Some of these storms may have the potential to become strong in the afternoon through the evening hours. Although, bulk 0-6km shear values are rather weak with only 15-20 knots but BUFKIT profile soundings do show plenty of CAPE, especially for our eastern counties. With that said, any storms that do develop will be efficient rain producers with PW values of 1.8-2.0 inches across the region. Overall though, the main weather impacts today will be welcome relief from the week-long heat along with some much needed rainfall. Saturday night, convection, primarily east of Lake Ontario, should start pulling out of the region. Thus the night should end with a temporary lull in any precip potential toward morning as a weak shortwave ridge moves in (ahead of the next trough.) In terms of temperatures, highs today will definitely be cooler with upper 70s to low/mid 80s. Lows tonight will be found in the 60s areawide by daybreak Sunday. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Showers will linger east of Lake Ontario Sunday morning as a shortwave trough exits northern New England. There will be a brief period of subsidence across the eastern Great Lakes while the next shortwave trough tracks across Indiana and Ohio Sunday afternoon. While mostly dry conditions are expected Sunday afternoon, showers will begin to move into western NY by early evening. Sunday will be less humid Sunday with highs in the low to mid 80s. Showers will spread across the region Sunday night as warm air advection and high PWATS surge northward. A cold front will approach the region overnight. Elevated instability is possible ahead of the front late Sunday night which may produce thunderstorms across the Southern Tier. Low temperatures will fall to the low to mid 60s. The front will move across the region Monday. Daytime heating and dewpoints in the mid to upper 60s will produce instability and thunderstorms will be possible. The speed and location of the front will dictate which areas see the greater chance for convection Monday. At this time, the eastern Lake Ontario region has the best chance as it will likely stay ahead of the mid-level trough axis. Forecast deep layer shear of 30+ kts may lead to a few strong storms if the timing is right. High temperatures in the mid to upper 70s to low 80s across the Lake Plains.. Showers linger into Monday evening as another shortwave trough swings near the region. Low temperatures will fall to the upper 50s to low 60s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... The upper level pattern shifts Tuesday with a trough moving over New England and a ridge building northward across the Great Lakes. A dry northwest flow will lead to mostly dry conditions Tuesday and Tuesday night. The upper level ridge will flatten and move across the Northeast mid-week. Warm air advection will bring warmer temperatures back into the region with highs climbing into the upper 80s Wednesday. The ridge continues to flatten and the flow becomes more or less zonal with the exception of a few weak shortwave troughs that move across the Great Lakes basin. An elongated area of high pressure will sit across the lower half of the Lower 48 through Saturday. Little sign of any widespread rainfall during this period however showers and thunderstorms are possible. Heat and humidity will increase into next weekend. Supporting another heat wave are temperature forecasts from the Climate Prediction Center (CPC). The Day 8-14 U.S. Hazards Outlook map includes the Great Lakes region in an area for EXCESSIVE heat during the July 18-24 period...and the corresponding 8-14 temp outlook has a 70 percent bullseye for above normal temps over the region. && .AVIATION /07Z SATURDAY THROUGH WEDNESDAY/... VFR will likely remain intact across most of Western NY the rest of the overnight hours. Eastern Terminals, Tropical Depression Fay will slowly pass to our east which will lead to periods of MVFR VSBY in moderate to at times heavy rain for KART and KGTB. Today, showers and thunderstorms will become more widespread across all of western and north central NY as a complex system pushes a frontal boundary through the region. While VFR conditions will more than likely dominate the day, convection will bring about periods of MVFR/IFR conditions within any stronger storms. Tonight, showers and storms will slowly diminish from west to east with VFR prevailing at most terminals. Outlook... Sunday...Mainly VFR with scattered showers and thunderstorms. Monday...VFR/MVFR with showers and thunderstorms likely. Tuesday and Wednesday...VFR. && .MARINE... A complex system will push a weak cold front through the region today with showers and thunderstorms. SCA conditions will then likely develop as the front pushes across the region, especially on Lake Erie by this afternoon into this evening. Tonight, winds and waves will remain elevated but should fall back enough to allow for conditions to drop or remain below SCA levels. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...HSK LONG TERM...HSK/RSH/Thomas AVIATION...AR MARINE...AR
Hazardous weather outlook, Jul 11, 4:27 AM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 427 AM EDT Sat Jul 11 2020 NYZ010>012-020-021-085-120830- Northern Erie-Genesee-Wyoming-Cattaraugus-Allegany-Southern Erie- 427 AM EDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Thunderstorms will develop today. The main threat is heavy rainfall with the potential for localized flooding. There is a slight risk for excessive rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003-007-008-013-014-120830- Monroe-Jefferson-Lewis-Livingston-Ontario- 427 AM EDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Thunderstorms will develop today. There is a marginal risk that some of the storms will become severe with damaging winds the main threat. There is also a slight risk for excessive rainfall with the potential for localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-120830- Chautauqua- 427 AM EDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Thunderstorms will develop today. The main threat is heavy rainfall with the potential for localized flooding. There is a slight risk for excessive rainfall. A high swim risk is expected tonight for beaches along Lake Erie. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-120830- Niagara-Orleans- 427 AM EDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Thunderstorms will develop today. The main threat is heavy rainfall with the potential for localized flooding. There is a slight risk for excessive rainfall. A high swim risk is expected tonight for beaches along Lake Ontario. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-120830- Wayne-Northern Cayuga-Oswego- 427 AM EDT Sat Jul 11 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Thunderstorms will develop today. There is a marginal risk that some of the storms will become severe with damaging winds the main threat. There is also a slight risk for excessive rainfall with the potential for localized flooding. A high swim risk is expected tonight for beaches along Lake Ontario. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A high swim risk is expected Sunday for beaches along Lake Ontario. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 427 AM EDT Sat Jul 11 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jul 10, 11:04 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1104 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND DMG 4 WSW ALBION 43.22N 78.27W
07/09/2020 ORLEANS NY EMERGENCY MNGR
TREES DOWN AND BARN DAMAGED ON WEST COUNTY HOUSE ROAD.
TIME ESTIMATED BY RADAR.
0628 PM TSTM WND DMG NORTH TONAWANDA 43.04N 78.87W
07/10/2020 NIAGARA NY SOCIAL MEDIA
NUMEROUS REPORTS OF TREES AND WIRES DOWN IN NORTH
TONAWANDA AND WHEATFIELD. TIME ESTIMATED BY RADAR.
0710 PM TSTM WND DMG WILSON 43.31N 78.83W
07/10/2020 NIAGARA NY SOCIAL MEDIA
TREES AND WIRES DOWN IN THE TOWN OF WILSON. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER BUF2000853
EVENT NUMBER BUF2000854
EVENT NUMBER BUF2000855
SJWThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:24 PM EDT | Special Marine Warning | BUF | 66 min | |
| Jul 10, 8:36 PM EDT | Special Weather Statement | BUF | Chautauqua | 69 min |
| Jul 10, 8:53 PM EDT | Flash Flood Warning | BUF | Chautauqua | 106 min |
| Jul 11, 11:26 AM EDT | Beach Hazards Statement | BUF | Chautauqua | 14 hr |
| Jul 11, 11:48 AM EDT | Special Weather Statement | BUF | Chautauqua | 87 min |
| Jul 11, 12:30 PM EDT | Special Weather Statement | BUF | Genesee | 30 min |
| Jul 11, 1:00 PM EDT | Special Marine Warning | BUF | 45 min | |
| Jul 11, 1:20 PM EDT | Flash Flood Warning | BUF | Chautauqua | 4 hr |
| Jul 11, 1:28 PM EDT | Special Weather Statement | BUF | Monroe | 47 min |
| Jul 11, 1:30 PM EDT | Special Marine Warning | BUF | 34 min | |
| Jul 11, 1:35 PM EDT | Special Weather Statement | BUF | Chautauqua | 40 min |
| Jul 11, 1:55 PM EDT | Special Weather Statement | BUF | Erie | 50 min |
| Jul 11, 2:10 PM EDT | Special Weather Statement | BUF | Genesee | 50 min |
| Jul 11, 2:18 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee | 39 min |
| Jul 11, 2:29 PM EDT | Special Weather Statement | BUF | Wayne | 46 min |
| Jul 11, 2:41 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua, Erie | 4 hr |
| Jul 11, 3:09 PM EDT | Special Weather Statement | BUF | Oswego | 51 min |
| Jul 11, 3:18 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 11, 3:30 PM EDT | Special Weather Statement | BUF | Monroe | 60 min |
| Jul 11, 3:43 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 43 min |
| Jul 11, 4:02 PM EDT | Flash Flood Warning | BUF | Monroe, Wayne | 4 hr |
| Jul 11, 4:11 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 64 min |
| Jul 11, 4:13 PM EDT | Special Marine Warning | BUF | 92 min | |
| Jul 11, 4:23 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 67 min |
| Jul 11, 4:37 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 53 min |
| Jul 11, 4:52 PM EDT | Flash Flood Warning | BUF | Livingston | 4 hr |
| Jul 11, 5:26 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 64 min |
| Jul 11, 6:39 PM EDT | Special Weather Statement | BUF | Niagara | 36 min |
| Jul 11, 7:38 PM EDT | Special Weather Statement | BUF | Oswego | 37 min |
| Jul 11, 7:56 PM EDT | Areal Flood Warning | BUF | Monroe | 6 hr |
| Jul 11, 7:56 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 43 min |
Nearby
Small Craft Advisories in New York, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.